| Model Number |
CC4204A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/06/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device: collamer® ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.Work order search: no similar complaints were reported for units within the same lot.(b)(4).
Event or Problem Description
The customer reported the haptic of a cc4204a collamer single piece lens, +22.0 diopter, broke and the lens was not implanted.The customer reported the lens was defective.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.